# SDR DALA2015121807809

- Difficulty date: December 17, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 115,798 hours, 16,615 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1021
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STRINGER 20R AT BS 1021 CORRODED.  C/W ERA 534289-14.
